# SDR USAA000540

- Difficulty date: April 10, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND TIE CLIP CRACKED .25 INCH, STATION 727B, STRINGER 5L.  REMOVED AND REPLACED TIE CLIP PER SRM 51-10-02.  (M)
